Formes bilinéaires et hermitiennes pour des singularités: un apercu

Hertling, Claus

Document Type: Conference or workshop publication
Year of publication: 2005
Book title: Singularités
The title of a journal, publication series: Institut Elie Cartan
Volume: 18
Page range: 1-17
Author/Publisher of the book
(only the first ones mentioned)
Hertling, Claus
Place of publication: Nancy
Publishing house: Univ. Henri Poincaré
ISBN: 2-903594-18-X
Publication language: French
Institution: School of Business Informatics and Mathematics > Mathematik VI (Hertling)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Hertling, Claus Formes bilinéaires et hermitiennes pour des singularités: un apercu. Hertling, Claus Institut Elie Cartan 18 1-17 In: Singularités (2005) Nancy [Conference or workshop publication]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item